Long-time behaviour of wave equations with nonlinear interior damping


Khanmamedov A.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.21, no.4, pp.1185-1198, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.3934/dcds.2008.21.1185
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
  • Page Numbers: pp.1185-1198

Abstract

We prove the existence of attractors for higher dimensional wave equations with nonlinear interior damping which grows faster than polynomials at infinity.